# SDR DXTA2023071791140

- Difficulty date: July 17, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0179
- Aircraft time: 4,483 hours, 2,914 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: 99161732
- Part serial: 0178
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: UPON ARRIVAL AT AIRCRAFT MAIN CABIN DOOR DID NOT FREE FALL OPEN. DIFFICULT TO OPEN. STARTED APU AND DOOR WASN'T AS DIFFICULT BUT STILL REQUIRED SMALL PUSH TO OPEN FROM INSIDE.  REMOVED AND REPLACED MCD LIFT MOTOR WITH INSPECTED UNIT IAW CE 680A AMM 52-15-05. POST OPS CHECKS GOOD AT THIS TIME
